# SDR AALA2018060659012

- Difficulty date: May 26, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SUPPORT AT FRAME 68, STRINGER 23R.  REAPAIRED THE SUPPORT IAW SRM 53-41-14-300-001, FIGURE 20101.
